# SDR IPXA2020092360558

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: ALC85459
- Condition: Migrated
- Location: Lt Wing Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C LT OUTBOARD ELEVATOR NR 6 MOUNT FITTING OUTBOARD BUSHING IS MIGRATED.  REPAIRED LT OUTBOARD ELEVATOR NR 6 MOUNT FITTING OUTBOARD BUSHING BORE, IAW VT-SAA EA 011-5510-01-A8560 REV IR AND UPS EO MD11-5520-77927-A.  (MINOR)
